Mathematical Logic Quarterly 60 (3):161-167 (2014)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.201200045
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,319
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Theorie der Numerierungen I.Ju L. Eršov - 1973 - Mathematical Logic Quarterly 19 (19‐25):289-388.
Theorie der Numerierungen II.J. U. L. Eršov - 1975 - Mathematical Logic Quarterly 21 (1):473-584.
Theorie Der Numerierungen III.Ju L. Erš - 1977 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 23 (19-24):289-371.
Theorie Der Numerierungen III.Ju L. Erš - 1976 - Mathematical Logic Quarterly 23 (19‐24):289-371.
Standard Classes of Recursively Enumerable Sets.A. H. Lachlan - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (2-3):23-42.

View all 6 references / Add more references

Citations of this work BETA

Reductions Between Types of Numberings.Ian Herbert, Sanjay Jain, Steffen Lempp, Manat Mustafa & Frank Stephan - 2019 - Annals of Pure and Applied Logic 170 (12):102716.

Add more citations

Similar books and articles

On Coherent Families of Finite-to-One Functions.Piotr Koszmider - 1993 - Journal of Symbolic Logic 58 (1):128-138.
The Ordertype of Β-R.E. Sets.Klaus Sutner - 1990 - Journal of Symbolic Logic 55 (2):573-576.
A Note on Partial Numberings.Serikzhan Badaev & Dieter Spreen - 2005 - Mathematical Logic Quarterly 51 (2):129-136.
Immunity and Hyperimmunity for Sets of Minimal Indices.Frank Stephan & Jason Teutsch - 2008 - Notre Dame Journal of Formal Logic 49 (2):107-125.
Small Universal Families for Graphs Omitting Cliques Without GCH.Katherine Thompson - 2010 - Archive for Mathematical Logic 49 (7-8):799-811.
Strong Reducibility of Partial Numberings.Dieter Spreen - 2005 - Archive for Mathematical Logic 44 (2):209-217.
The First-Order Structure of Weakly Dedekind-Finite Sets.A. C. Walczak-Typke - 2005 - Journal of Symbolic Logic 70 (4):1161 - 1170.
Finite Mathematics.Shaughan Lavine - 1995 - Synthese 103 (3):389 - 420.
Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry.John P. Burgess - 1988 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.
Effective Enumerations of Families of Finite Sets of Natural Numbers.Angel V. Ditchev - 1991 - Mathematical Logic Quarterly 37 (19‐22):301-306.
On the Existence of Universal Models.Mirna Džamonja & Saharon Shelah - 2004 - Archive for Mathematical Logic 43 (7):901-936.

Analytics

Added to PP index
2014-04-23

Total views
25 ( #436,418 of 2,448,668 )

Recent downloads (6 months)
1 ( #447,034 of 2,448,668 )

How can I increase my downloads?

Downloads

My notes